# SDR SIMA200830102

- Difficulty date: October 23, 2008
- Submitted: October 27, 2008
- Operation: Air carrier
- Aircraft: N664MS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145779
- Aircraft time: 11,849 hours, 11,280 cycles
- Engine: Rroyce AE3007A1
- Engine time: 13,093 hours, 11,866 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A1
- Part serial: CAE312137
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 13,093 hours, 11,866 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT 4292 - ON CLIMBOUT CREW OBSERVED SMOKE IN THE CABIN AND COCKPIT.  CREW ELECTED TO RETURN TO CMH.  AIRCRAFT LANDED AND TAXIED SAFELY TO THE GATE WITHOUT FURTHER INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED NUMBER ONE ENGINE IAW WORK CARD 71-000-00.  GROUND OPERATIONAL AND LEAK CHECKS GOOD AT THIS TIME.  AIRCRAFT RETURNED TO SERVICE.
